# SDR SWAA2024022249795

- Difficulty date: February 7, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY PACK AT POS. M1671 DEFECTIVE EMERGENCY LIGHT BATTERY PACK M1671 IS LOCATED AT STA 727C+13 WL 212 RBL 68.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT POS. M1671 AND PERFORMED TEST AS PER B737 AMM 33-51-06-960-805. TEST PASS.;[02] VERIFIED STEP 1.
